# SDR DALA2024013001347

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 73,800 hours, 9,769 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Row 47
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3315 STRONG ELECTRICAL SMELL AROUND ROW 47 LEFT SIDE OF AIRCRAFT AFTER 2 HOURS OF FLIGHT. SMELL DISSIPATED AFTER PED POWER AND GALLEY HEAT WERE TURNED OFF. CORRECTIVE ACTION: PERFORMED NO GO ODI CHECKLIST. ATA 2172 = NO ELECTRICAL ODORS DETECTED WITH ALL CABIN LOADS ON - FOLLOWED A330 TSM 05-50/829 - APPLIED LOAD TO ALL PED OUTLETS IN ZONE. ALL OP NORMAL - PERFORMED SINGLE ENGINE RUNS W/ PACKS ON. REPLACED FILTERS. NO ODOR DETECTED. (0177217)
